Lancaster EPrints

The Dade group of (almost) extraspecial $p$-groups.

Bouc, Serge and Mazza, Nadia (2004) The Dade group of (almost) extraspecial $p$-groups. Journal of Pure and Applied Algebra, 192 (1-3). pp. 21-51. ISSN 0022-4049

PDF (extra_JPAA5.pdf)
Download (327Kb) | Preview


    In this paper, we determine a presentation by explicit generators and relations for the Dade group of all (almost) extraspecial $p$-groups. The proof of the main result uses the cohomological properties of the Tits building corresponding to the natural geometric structure of the lattice of subgroups of such $p$-groups.

    Item Type: Journal Article
    Journal or Publication Title: Journal of Pure and Applied Algebra
    Additional Information: The final, definitive version of this article has been published in the Journal, Journal of Pure and Applied Algebra 193 (1-3), 2004, © ELSEVIER.
    Subjects: Q Science > QA Mathematics
    Departments: Faculty of Science and Technology > Mathematics and Statistics
    ID Code: 20806
    Deposited By: Dr Nadia Mazza
    Deposited On: 02 Dec 2008 16:16
    Refereed?: No
    Published?: Published
    Last Modified: 22 Jan 2018 03:32
    Identification Number:

    Actions (login required)

    View Item